# SDR MALA976214

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 676801007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WHEN FLAPS SELECTED TO 18 DEGREES, THE FLAP INOP AND FLAP FAULT LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND A NO FLAP LANDING MADE.  MAINTENANCE RESET TORQUE LIMITER, REINSTATED NORMAL CONTROL.  REPLACED FLAP CONTROL UNIT IAW AVRO AMM 27-50-17, 27-50-00.  OPS CHECK GOOD.
